| Model Number |
RBYPCLP03 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2021-00132, 3005168196-2021-00133, 3005168196-2021-00135.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the brachial artery using ruby coils lp, a packing coil lp, and a non-penumbra microcatheter.During the procedure, a ruby coil lp would not advance at all within its introducer sheath; therefore, it was removed.Afterwards, the physician had difficulty advancing two ruby coils lp and one packing coil lp within their introducer sheaths; however, the physician was able to place the two ruby coils lp and the packing coil lp in the target location using the microcatheter successfully.The procedure was completed using additional penumbra coils and the same microcatheter.There was no report of an adverse effect to the patient.